MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE® SURGI-CENTER PRO HIGH FREQ GENERATOR; ELECTROSURGICAL GENERATOR

BOVIE MEDICAL CORP. BOVIE® SURGI-CENTER PRO HIGH FREQ GENERATOR; ELECTROSURGICAL GENERATOR
Model Number A2350
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in process of trying to get the device returned for evaluation and repair.The investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "not producing power to bovie handle.".
 
Additional Manufacturer Narrative
The unit was returned for evaluation and repair.Upon evaluation, the reported issue was confirmed, and the unit would require a new main pcb.The customer decided not to proceed with the repair, and so the unit was sent back to the customer unrepaired.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
BOVIE® SURGI-CENTER PRO HIGH FREQ GENERATOR
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
terry hall
5115 ulmerton road
clearwater, FL 33760
6166987100
MDR Report Key23916336
Report Number3007208013-2025-00077
Device Sequence Number9194628
Product Code GEI
UDI-Device Identifier00887482188873
UDI-Public00887482188873
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K134054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2350
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown